# SDR UALA2013021100800

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 43,862 hours, 17,159 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Sheared
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INTAKE LIP HAS ONE SHEARED OR BROKEN RIVET 7 O`CLOCK POSITION FORWARD ROW OF RIVETS.  ONE MISSING RIVET.
